# SDR UALA2011071203493

- Difficulty date: July 12, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 43,761 hours, 17,275 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Part serial: 278
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FRONT WINDOW HAS A SQUEAK TOP MIDDLE FRAME STARTS AROUND FL190 AND DECREASES.  DUE TO RAIN, FOUND 2 LEAKS IN F/O FRONT WINDOW.  ONE LEAK FOUND APPROX 7 INCHES INBD OF LOWER OTBD CORNER AND SECOND LEAK FOUND APPROX 6 INCHES UPPER INBD CORNER (PINHOLE THROUGH SEAL).  REPLACED FIRST OFFICERS WINDSHIELD.
